# SDR SWIA200312260

- Difficulty date: August 13, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 22,850 hours, 30,148 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT IN FLIGHT AND ON GROUND.  ON GROUND: INBOARD'S FLASHING 5 BARS, INDICATOR SHOWING 8 DEGREES WITH FLAPS UP.  REMOVED AND REPLACED FLAP ANNUNCIATOR UNIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD IAW 27-00-00.  SN OFF 0279
